Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 30, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 6:15 PM CDT for Langlade County, Menominee County, Shawano County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 6:15 PM CDT (23:15 UTC)
- Expired
- Aug 1, 2014, 6:43 PM CDT
- In force
- 28 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Langlade County, WI, Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 82 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677 WUUS53 KGRB 012315 SVRGRB WIC067-078-115-020000- /O.NEW.KGRB.SV.W.0030.140801T2315Z-140802T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 615 PM CDT FRI AUG 1 2014 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN... NORTHWESTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN... NORTHWESTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN... * UNTIL 700 PM CDT * AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF NEOPIT...AND MOVING SOUTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NEOPIT...ZOAR AND BOWLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4496 8871 4483 8898 4502 8915 4514 8896 TIME...MOT...LOC 2315Z 323DEG 10KT 4501 8897 HAIL...1.00IN WIND...<50MPH $$ AK
2 follow-up statements
722 WWUS53 KGRB 012327 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 627 PM CDT FRI AUG 1 2014 WIC067-078-115-020000- /O.CON.KGRB.SV.W.0030.000000T0000Z-140802T0000Z/ LANGLADE WI-MENOMINEE WI-SHAWANO WI- 627 PM CDT FRI AUG 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO... NORTHWESTERN MENOMINEE AND SOUTH CENTRAL LANGLADE COUNTIES UNTIL 700 PM CDT... AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF NEOPIT...AND MOVING SOUTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...TRAINED WEATHER SPOTTER. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN MENOMINEE...SHAWANO AND SOUTH CENTRAL LANGLADE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ZOAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4496 8871 4483 8898 4503 8913 4512 8899 TIME...MOT...LOC 2326Z 328DEG 9KT 4502 8901 HAIL...1.00IN WIND...<50MPH $$ BERSCH
421 WWUS53 KGRB 012343 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 643 PM CDT FRI AUG 1 2014 WIC067-078-115-012351- /O.CAN.KGRB.SV.W.0030.000000T0000Z-140802T0000Z/ LANGLADE WI-MENOMINEE WI-SHAWANO WI- 643 PM CDT FRI AUG 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...NORTHWESTERN MENOMINEE AND SOUTH CENTRAL LANGLADE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4496 8871 4483 8898 4503 8913 4512 8899 TIME...MOT...LOC 2341Z 323DEG 10KT 4495 8891 $$ BERSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:07 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 1, 3:07 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT FRI AUG 1 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 306 PM CDT FRI AUG 1 2014 BORDERLINE SVR STORMS LATE THIS AFTERNOON/EARLY THIS EVENING... EXTENT OF FOG TONIGHT AND THEN POTENTIAL FOR ADDITIONAL SHWRS/ TSTMS ON SAT WL BE THE MAIN FCST CONCERNS OVER THE NEXT 24 HOURS. THE 19Z MSAS SFC ANALYSIS SHOWED A RELATIVELY DIFFUSE PATTERN FROM THE PLAINS TO THE GREAT LAKES. WEAK HI PRES WAS SITUATED OVER THE NRN GREAT LAKES...A COUPLE AREAS OF VERY WEAK LOW PRES WERE SITUATED OVER WI...AND OTHER WEAK HI PRES SYSTEMS WERE LOCATED OVER ND AND IA. A CLOSER LOOK INTO WI ALSO INDICATED A WEAK SFC BOUNDARY DRAPED ACROSS CNTRL WI SEPARATING DRIER AIR TO THE NORTH FROM MORE MOIST AIR TO THE SOUTH. IT IS ALONG THIS BOUNDARY WHERE TSTMS CONT TO DEVELOP WITH THE HELP OF CAPES PUSHING 2K J/KG AND STEEP MID-LEVEL LAPSE RATES. CURRENT SHWR/TSTM ACTIVITY OVER CNTRL/E-CNTRL WI WL GRADUALLY DIMINISH THIS EVENING AS DAYTIME HEATING WANES. UNTIL THEN...SOME OF THE STORMS MAY BE STRONG ENUF TO PRODUCE PENNY-SIZE HAIL AND LOCALLY HEAVY DOWNPOURS. ONCE THE PCPN ENDS...WEAK HI PRES OVER THE GREAT LAKES WL ALLOW FOR SKIES TO BECOME MOSTLY CLEAR WITH LIGHT WINDS. THIS SETS THE STAGE FOR FOG FORMATION...ESPECIALLY WHERE HEAVIER PCPN FELL. NO HEADLINES FOR FOG...BUT ANTICIPATE LOCALLY DENSE FOG WL BE POSSIBLE LATE TNGT. MIN TEMPS SHOULD BE COMPARABLE TO LAST NGT WITH MID TO UPR 40S NORTH...MID TO UPR 50S CNTRL/E-CNTRL WI. UPR HEIGHTS BEGIN TO BUILD ACROSS WI ON SAT IN RESPONSE TO THE STUBBORN HUDSON BAY UPR LOW PULLING FARTHER NE. THE AIR MASS OVER WI WL NOT BE AS COOL ALOFT COMPARED TO THE PREVIOUS FEW DAYS... HOWEVER MDLS STILL SHOW CAPE VALUES PUSHING 1K J/KG OVER CNTRL WI BY SAT AFTERNOON. MID-LEVEL LAPSE RATES ARE ALSO NOT AS STEEP AND THERE IS NOT ANY MID-LEVEL SHORTWAVES DROPPING THRU THE REGION. THEREFORE...PCPN COVERAGE ON SAT TO BE LESS THAN TODAY AND FOCUSED PRIMARILY OVER CNTRL WI. MAX TEMPS TO AGAIN BE A FEW DEGS EITHER SIDE OF 80 DEGS...EXCEPT NEAR LAKE MI WHERE MID 70S ARE EXPECTED. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 306 PM CDT FRI AUG 1 2014 WEAK UPPER RIDGING SHOULD KEEP THE REGION MAINLY DRY SATURDAY NIGHT...THEN AN UPPER TROUGH AND ASSOCIATED SURFACE FRONT WILL BRING A GOOD CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AS IT MOVES SLOWLY SOUTHEAST ACROSS THE AREA. THE NEWEST MODEL RUNS NOW PUSH THE SURFACE FRONT FAR ENOUGH SOUTH OF THE FORECAST AREA TO PRODUCE MOSTLY DRY WEATHER MONDAY NIGHT THROUGH FRIDAY EXCEPT PERHAPS DURING THE MIDDLE OF THE WEAK WHEN A SYSTEM COMES BY IN THE NORTHWEST UPPER FLOW. THE TREND THIS SUMMER HAS BEEN TO KEEP A BIG HUDSON BAY TO GREAT LAKES SURFACE HIGH ACROSS THE REGION WHICH MAKES SENSE GIVEN THE COOLER THAN NORMAL LAKE TEMPERATURES. SO IT MAY TURN OUT TO BE A GENERALLY DRY AND COMFORTABLE PERIOD FOR MUCH OF THE NEXT WORK WORK PROVIDING THE MODELS CONTINUE TO KEEP THE FRONT TO OUR SOUTH. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1231 PM CDT FRI AUG 1 2014 WHILE VFR CONDITIONS WL BE THE PREDOMINANT CATEGORY OVER THE NEXT 24 HOURS...WE WL HAVE TO DEAL WITH SCT SHWRS/TSTMS THIS AFTERNOON/ EVENING AND THEN PATCHY/AREAS OF FOG LATE TNGT. MUCH AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...DAYTIME HEATING HAD COMBINED WITH STEEP MID-LEVEL LAPSE RATES...CAPES BETWEEN 1K AND 2K J/JG AND A SUBTLE SFC BOUNDARY TO GENERATE TSTM ACTIVITY ACROSS NE WI. SHEAR IS VERY WEAK...THUS DO NOT ANTICIPATE STORMS TO ROTATE. INSTEAD...WITH THE RELATIVELY LOW WET-BULB ZERO HEIGHTS AND LIGHT WINDS ALOFT...EXPECT SMALL HAIL AND LOCALLY HEAVY DOWNPOURS TO ACCOMPANY ANY TSTMS. THE PRECIPITATION WL DISSIPATE MID TO LATE EVENING AS DAYTIME HEATING WANES...LEAVING DECREASING CLOUDS AND LIGHT WINDS. LOOK FOR FOG TO REDEVELOP ONCE AGAIN DURING THE OVERNIGHT HOURS. THERE MAY BE PERIODS OF MVFR CIGS/VSBYS ASSOCIATED WITH BOTH THE PRECIPITATION AND THE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KALLAS LONG TERM......RDM AVIATION.......KALLAS
Hazardous weather outlook, Aug 1, 3:12 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CDT FRI AUG 1 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 312 PM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS CENTRAL AND EAST-CENTRAL WISCONSIN. SMALL HAIL AND LOCAL FLOODING MAY ACCOMPANY SOME OF THIS THUNDERSTORM ACTIVITY. FOG IS EXPECTED TO REDEVELOP AFTER MIDNIGHT...AND MAY BECOME DENSE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AND AGAIN SOMETIME DURING THE MIDDLE OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ521-522-541>543-022015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 312 PM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...MAINLY FROM ALGOMA SOUTH. ISOLATED STRONG THUNDERSTORMS WITH SMALL HAIL AND HEAVY RAIN ARE POSSIBLE. PATCHY DENSE MARINE FOG IS ALSO POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH MONDAY AND AGAIN SOMETIME DURING THE MIDDLE OF THE WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN. AK/RDM
In the hours before
Special weather statement, Aug 1, 4:17 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT FRI AUG 1 2014 WIZ030-035-012215- MARATHON-WOOD- 417 PM CDT FRI AUG 1 2014 ...STRONG THUNDERSTORM OVER NORTHWEST WOOD COUNTY... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN WOOD COUNTY...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LINDSEY... HEWITT... NORTH WOOD COUNTY PARK... POWERS BLUFF COUNTY PARK... BETHEL... ARPIN... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AK
Special weather statement, Aug 1, 4:45 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 445 PM CDT FRI AUG 1 2014 WIZ035>038-045-048-049-012345- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...WAUTOMA...OSHKOSH...CHILTON 445 PM CDT FRI AUG 1 2014 ...STRONG STORMS DEVELOPING ACROSS CENTRAL WISCONSIN... AT 445 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...SOUTH OF A LINE FROM MARSHFIELD...TO STEVENS POINT...TO MANITOWOC. PEA TO HALF INCH HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE STRONGER OF THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 5:03 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 503 PM CDT FRI AUG 1 2014 WIZ035-036-045-012245- PORTAGE-WAUSHARA-WOOD- 503 PM CDT FRI AUG 1 2014 ...STRONG THUNDERSTORM MOVING INTO SOUTHWEST PORTAGE COUNTY... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN WOOD COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLAINFIELD... HANCOCK... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AK
Local storm report, Aug 1, 5:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL PLOVER 44.45N 89.53W
08/01/2014 M0.50 INCH PORTAGE WI TRAINED SPOTTER
HAIL JUST OVER 1/2 INCH IN DIAMETER.
&&Local storm report, Aug 1, 5:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 S PORT EDWARDS 44.32N 89.84W
08/01/2014 E0.75 INCH WOOD WI PUBLIC
0130 PM HAIL EDGAR 44.91N 89.96W
08/01/2014 E0.88 INCH MARATHON WI TRAINED SPOTTER
0133 PM HAIL WAUSAU 44.96N 89.63W
08/01/2014 E0.88 INCH MARATHON WI LAW ENFORCEMENT
IN DOWNTOWN.
0155 PM HAIL 4 E CLINTONVILLE 44.62N 88.66W
08/01/2014 E1.00 INCH WAUPACA WI PUBLIC
0226 PM HAIL 4 N IOLA 44.56N 89.11W
08/01/2014 E0.88 INCH WAUPACA WI TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL.
0319 PM HAIL STRATFORD 44.79N 90.08W
08/01/2014 E0.50 INCH MARATHON WI TRAINED SPOTTER
HAIL SLIGHTLY LARGER THAN 1/2 INCH.
0327 PM HAIL 3 E LARSEN 44.18N 88.55W
08/01/2014 E0.75 INCH WINNEBAGO WI TRAINED SPOTTER
0331 PM HAIL WINCHESTER 44.20N 88.66W
08/01/2014 E1.75 INCH WINNEBAGO WI LAW ENFORCEMENT
0342 PM HAIL STEVENS POINT 44.51N 89.56W
08/01/2014 E0.88 INCH PORTAGE WI TRAINED SPOTTER
0502 PM HAIL PLOVER 44.45N 89.53W
08/01/2014 M0.50 INCH PORTAGE WI TRAINED SPOTTER
HAIL JUST OVER 1/2 INCH IN DIAMETER.
&&Special weather statement, Aug 1, 6:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 602 PM CDT FRI AUG 1 2014 WIZ019-020-031-020000- LANGLADE-MENOMINEE-SHAWANO- 602 PM CDT FRI AUG 1 2014 ...STRONG THUNDERSTORM OVER SOUTHERN LANGLADE COUNTY... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL LANGLADE COUNTY... MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... NEOPIT BY 700 PM CDT... OTHER CITIES IN THE PATH OF THIS STORM INCLUDE...PHLOX AND ZOAR. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BERSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:18 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 27 min |
| Aug 1, 1:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Outagamie, Portage, Shawano, Waupaca | 3 hr |
| Aug 1, 1:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 24 min |
| Aug 1, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 18 min |
| Aug 1, 2:53 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 42 min |
| Aug 1, 3:32 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 28 min |
| Aug 1, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 54 min |
| Aug 1, 3:56 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 30 min |
| Aug 1, 3:59 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.